Pacific Journal of Mathematics

Homotopy dimension of some orbit spaces.

Vo Thanh Liem

Article information

Source
Pacific J. Math., Volume 92, Number 2 (1981), 357-363.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736798

Mathematical Reviews number (MathSciNet)
MR618071

Zentralblatt MATH identifier
0486.57014

Subjects
Primary: 57S25: Groups acting on specific manifolds
Secondary: 57N20: Topology of infinite-dimensional manifolds [See also 58Bxx] 57S17: Finite transformation groups

Citation

Thanh Liem, Vo. Homotopy dimension of some orbit spaces. Pacific J. Math. 92 (1981), no. 2, 357--363. https://projecteuclid.org/euclid.pjm/1102736798


Export citation

References

  • [1] A. Borel, Seminar on Transformationgroups, Princeton University Press, #46, 1960.
  • [2] G. E. Bredon, Sheaf Theory, McGraw-Hill, 1967.
  • [3] G. E. Bredon,Introduction to Compact TransformationGroups, Academic Press, 1972.
  • [4] T. A. Chapman, Lecture on Hilbert cube manifolds, CBMS Regional conference series in Math., #28, AMS, 1975.
  • [5] P. E. Conner, Retraction properties of the orbit spaces of a compact topological trans- formation group, Duke Math. J., 27 (1960), 341-357.
  • [6] V. T. Liem, Factorization of free actions of finite groups on compact Q-manifolds, Proc. of Amer. Math. Soc, 75 (1979), 334-338.
  • [7] R. Oliver, A proof of the Conner conjecture, Ann. of Math., 103 (1976), 637-644.
  • [8] E. H. Spanier, Algebraic Topology, McGraw Hill 1966.
  • [9] C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math., (2) 81 (1965), 55-69.
  • [10] J. E. West, Mapping Hilbert cube manifolds to ANR's: A solution of a conjecture of Borsuk, Ann. of Math., 106 (1977), 1-18.